# SDR ASOA201100133

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SKIN DOUBLER OTBD OF RBL 36 AT FS 529 IS CORRODED.  REMOVED CORROSION ON RT PRESSURE FLOOR SKIN ASSY IAW REO 601R-53-41-666.  REF MATERIAL LOSS FOR PRESSURE FLOOR SILL ASSY ANGLE WAS .010 FROM PREVIOUS BLENDOUT.  REMOVED .004 MORE MATERIAL MAKING .014 TOTAL MATERIAL LOSS.  REMAINING MATERIAL IS .066.  MINIMUM ALLOWABLE MATERIAL THICKNESS IS .055 IAW REO 601R-53-41-666.  AREA FOUND IN LIMITS IAW REO 601R-53-41-666.  TREATED, PRIMED AND TOPCOATED AREA IAW REO 601R-53-41-666.  PERFORMED EDDY CURRENT OF RT FLOOR SKIN DOUBLER REPAIRED AREAS IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.
